Chemotherapy‐induced peripheral neurotoxicity: A critical analysis
By Susanna B. Park, D. Goldstein, A. Krishnan, C. Lin, M. Friedlander, J. Cassidy, M. Koltzenburg, M. Kiernan. Ca, 2013
684 citations recorded by the source corpus.
With a 3‐fold increase in the number of cancer survivors noted since the 1970s, there are now over 28 million cancer survivors worldwide. Accordingly, there is a heightened awareness of long‐term toxicities and the impact on quality of life following treatment in cancer survivors. This review will address the increasing importance and challenge of chemotherapy‐induced neurotoxicity, with a focus on neuropathy associated with the treatment of breast cancer, colorectal cancer, testicular cancer, and hematological cancers. An overview of the diagnosis, symptomatology, and pathophysiology of chemotherapy‐induced peripheral neuropathy will be provided, with a critical analysis of assessment strategies, neuroprotective approaches, and potential treatments. The review will concentrate on neuropathy associated with taxanes, platinum compounds, vinca alkaloids, thalidomide, and bortezomib, providing clinical information specific to these chemotherapies. CA Cancer J Clin 2013;63:419‐437. ©2013 American Cancer Society, Inc.
Subfields: Dermatology, Hematology, Oncology
View Paper: https://www.semanticscholar.org/paper/62049b2938361603aaa9b002b97c68e61675d9a6
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
- M. Kocot-Kępska
- J. Mika
- A. Wrzosek
- W. Leppert
- J. Wordliczek
- R. Zajączkowska
Citations in the corpus
- Mechanisms of Chemotherapy-Induced Peripheral Neuropathy (2019, background): “Epidemiological data show that the incidence of neuropathic symptoms for cisplatin ranges from 49% to 100%, while chronic CisIPN has been observed in 5–20% of patients at 12 months after therapy [15,27].”